EconPapers    
Economics at your fingertips  
 

Various Half‐Eigenvalues of Scalar p‐Laplacian with Indefinite Integrable Weights

Wei Li and Ping Yan

Abstract and Applied Analysis, 2009, vol. 2009, issue 1

Abstract: Consider the half‐eigenvalue problem (ϕp(x′))′+λa(t)ϕp(x+)−λb(t)ϕp(x−)=0 a.e. t ∈ [0, 1], where 1

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2009/109757

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnlaaa:v:2009:y:2009:i:1:n:109757

Access Statistics for this article

More articles in Abstract and Applied Analysis from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnlaaa:v:2009:y:2009:i:1:n:109757